# SDR ASAA0957016

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 3,266 hours, 988 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO 16L SEA AT APPROX 4000 FT AND 12 MILES AUTOPILOT "A" ENGAGED "APP" SELECTED.  UPON CAPTURING G/S A/P PITCHED DOWN THEN UP FOLLOWED BY A/P DISCONNECT.  DFCS LOGGED MSG 22 11368 G/S ANOMALY DETECTED.  SYS TESTS GOOD REF FIM TASK 22 11 810 801.  A/C REMAINS CAT IIIA A/L AND HGS QUALIFIED.  REF MM 22 00 01 730 801.  NO HISTORY 30 DAYS.  SEAMC NOTIFIED.
